# SDR ABXA020100

- Difficulty date: July 8, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Corroded
- Location: Sta. 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 940, RIGHT BUTT LINE 68, CORROSION UNDER BEAM AND SHEAR WEB PANEL, LOWER SIDE CORNER. REPAIRED AREA IAW REA D853-43931-MR.
